# SDR 08FDEA01493

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69144732
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE ON STR 26R AT FS 941A HAS CORROSION ON OUTER SIDE OF TIE.  REMOVED DAMAGED STRINGER TIE REPLACED NEW STRINGER TIE, REF SRM 51-30-2 PG1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
